Combinatorial characterization of read-once formulae

M. Karchmer, N. Linial, I. Newman*, M. Saks, A. Wigderson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

42 Scopus citations

Abstract

We give an alternative proof to a characterization theorem of Gurvich for Boolean functions whose formula size is exactly the number of variables. These functions are called read-once functions. We use methods of combinatorial optimization and give, as a corollary, an alternative proof for some results of Seymour (1976, 1977).

Original languageAmerican English
Pages (from-to)275-282
Number of pages8
JournalDiscrete Mathematics
Volume114
Issue number1-3
DOIs
StatePublished - 28 Apr 1993

Bibliographical note

Funding Information:
Correspondence to: I. Newman, Department of Mathematics and Computer Science, University of Haifa, Haifa 3 1905, Israel. *Supported in part by NSF grant DMS870354oeI and Air Force Office of Scientific Research grant AFOSR-0271.

Fingerprint

Dive into the research topics of 'Combinatorial characterization of read-once formulae'. Together they form a unique fingerprint.

Cite this